Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what do u think???

i was taking the same pills for over a year they chaged them and before i started the new brand the first week of the other ones my boobs hurt for 2weeks and then i spotted for 2 days and then the week that i was to start i was 2 days late and just spotting to what do you think my boyfriend does the pull out thing and he has that much in the last month or so what do you think i have been cramping for 5 days now and when i get up in the morning i feel like shit when i eat i feel puky

Answer Question
 
Anonymous

Asked by Anonymous at 12:32 PM on Dec. 12, 2009 in Pregnancy

Answers (4)
  • take a test.
    xErinx

    Answer by xErinx at 12:48 PM on Dec. 12, 2009

  • Get a pregnancy blood test. Thats the most accurate to find out.
    Proudmom_28

    Answer by Proudmom_28 at 1:37 PM on Dec. 12, 2009

  • i hate these questions tkae a test that will tell u if ur that late then it will be a def yes r no sometimes changing pills changes ur cycle and u may not have the same kind of period but its still a period and there is something called the flu going around
    Anonymous

    Answer by Anonymous at 1:58 PM on Dec. 12, 2009

  • You know what I hate stupid anonymous answers like the one above me she is seeking advice not to be put down...Op i would take a test or consult with your doctor
    lazo060109

    Answer by lazo060109 at 7:12 PM on Dec. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN